Asian Journal of Information Technology

Year: 2006
Volume: 5
Issue: 11
Page No. 1262 - 1268

Free M-Modules

Authors : M.S. Uddin and A.C. Paul

Abstract: The characterizations of free M-modules are developed. The cardinality of the basis of the free M-modules is studied. At last we have studied the invariant rank property of free M-modules.

How to cite this article:

M.S. Uddin and A.C. Paul , 2006. Free M-Modules. Asian Journal of Information Technology, 5: 1262-1268.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved